Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A relation between Riesz and Riemann summability


Authors: H. Burkill and G. M. Petersen
Journal: Proc. Amer. Math. Soc. 12 (1961), 453-456
MSC: Primary 40.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0125364-3
MathSciNet review: 0125364
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Kuttner, The relation between Riemann and Cesàr o summability, Proc. London Math. Soc. (2) vol. 38 (1935) pp. 273-283.
  • [2] S. Verblunsky, The relation between Riemann's method of summation and Cesàro's, Proc. Cambridge Philos. Soc. vol. 26 (1930) pp. 34-42.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125364-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society